MAUDE Adverse Event Report: DATASCOPE CORP. CARDIOSAVE HYBRID - TYPE "N" PLUG; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CARDIOSAVE HYBRID - TYPE "N" PLUG; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-0800-36
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to character limit in e1 section event site name, the full event site name is (b)(6).Due to character limit in the e1 section event site address , the full event site address is (b)(6).A supplemental report will be submitted upon the completion of investigation.
 
Event or Problem Description
It was reported that during cleaning of the cardiosave intra aortic balloon pump, error message related to battery test was identified.There was no patient involvement.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
It was reported that during cleaning the equipment that the cardiosave intra-aortic balloon pump (iabp) had a battery problem.There was no patient involvement.A getinge field service engineer (fse) was dispatched to investigate the issue.The fse found no issue.The unit passed all safety and functional tests and was returned to the customer for clinical use.

Brand Name
CARDIOSAVE HYBRID - TYPE "N" PLUG
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
henry pena
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key21281653
Report Number2249723-2025-0000480
Device Sequence Number15430900
Product Code DSP
UDI-Device Identifier10607567114187
UDI-Public(01)10607567114187
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-0800-36
Device Catalogue Number0998-00-0800-36
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2025
Supplement Date Received by Manufacturer06/11/2025
Initial Report FDA Received Date01/31/2025
Supplement Report FDA Received Date06/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/19/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown